# SDR ASAA2013091696005

- Difficulty date: September 16, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 19,150 hours, 5,927 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A321220
- Condition: Damaged
- Location: Bs 360-400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CREASED BS 360 THRU 400 BETWEEN STRINGER 19L & 20L. REPAIRED CREASED SKIN WITH REPAIR DOUBLER AND TRIPLER IAW EA 800-53EA-11126, REV NEW DATED 22SEP13 AND REO-G16660, REV C, DATED 09/21/13.
